Question

 Allergic reaction to lisinopril?

Answer if it's a reaction to the lisinopril, the rash/swelling should go away within about 2-3 days after stopping the med
http://answers.yahoo.com/question/index?qid=20130420121350AAOCxyT

Top Q&A For: Allergic reaction to lisinopril

Side effects of lisinopril?

The only cure for the cough is to discontinue the lisinopril and try another medication. You should post this question in a different category. The reason I say that is I notice alot of pharmacist ... Read More »
http://answers.yahoo.com/question/index?qid=20110804161842AAvUKYc

Does lisinopril cause joint pain?

On One Hand: Lisinopril Has Been Shown to Cause Joint PainAccording to RxList, joint pain is one side effect that was reported during the clinical trials for lisinopril, otherwise known as Privinil... Read More »
http://www.answerbag.com/q_view/1973788

How to Identify Lisinopril Pills?

The National Library of Medicine drug information resource's website is DailyMed. According to DailyMed, lisinopril is a generic drug in a class of medications known as ACE (angiotensin converting... Read More »
http://www.ehow.com/how_7348959_identify-lisinopril-pills.html

Can you get a flu shot while taking Lisinopril?

There are no known drug interactions between the flu vaccine and other medications according to the manufacturers package inserts. Anti-hypertensives in combination with the flu vaccine should not ... Read More »
http://wiki.answers.com/Q/Can_you_get_a_flu_shot_while_taking_Lisinopril


feedback
loading